# SDR COMA0760289

- Difficulty date: March 26, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 21,721 hours, 20,014 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5598 - RECEIVED GEAR DISAGREE WARNING AFTER TAKEOFF.  RETURNED TO SAV AND LANDED WITHOUT INCIDENT.  FOUND MLG UPLOCK PROXIMITY SENSOR OUT OF ADJUSTMENT AND TARGET LOOSE.  ADJUSTED SENSOR AND SECURED TARGET.  NO FURTHER DEFECTS.
